# SDR ABXA2023050985

- Difficulty date: October 5, 2022
- Submitted: May 9, 2023
- Operation: Air carrier
- Aircraft: N749AX
- Make and model: Boeing 767232
- Aircraft serial: 22226
- Aircraft time: 86,912 hours, 39,958 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Failsafe
- Part number: 143T159102
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AIRCRAFT C-CHECK AT AIRBORNE (TAMPA), MAINTENANCE DISCOVERED AN AREAS OF CORROSION ON THE UPPER SURFACE OF THE FAIL-SAFE STRAP (P/N 143T15910-2) INSTALLED ON THE FORWARD FRAME OF THE FORWARD LOWER CARGO DOOR JAMB. THE CORROSION WAS LOCATED AT STATION 539.5 BETWEEN S30R & S35R AND WAS REMOVED PER 767-200 SRM 53-00-15, FIGURE 101, AND EXCEEDING 10% PARENT MATERIAL LOSS. FLIGHT VEHICLES CONSULTING INC. WAS CONTACTED WITH REPAIR PROPOSAL, AND PERMANENT REPAIR INSTRUCTIONS WERE APPROVED. REPAIRED PER ABX-REA-5333-64722-00. VENDOR DID NOT REPORT REPAIR TO ABX AIR. THIS WAS DICOVERED BY AN FAA AUDIT OF THE VENDOR
